# SDR ASAA2017070521299

- Difficulty date: July 5, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 25,364 hours, 7,426 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Dc Buss
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ETOPS CHECK OF COCKPIT, FOUND THE CIRCUIT BREAKER BUSS 1, THE DC BUSS INDICATION TRIPPED, P6-4.  ACFT GROUNDED.  ACCOMPLISHED OPERATIONAL TEST OF DC SYSTEM AND OPS CHECK OK IAW AMM  24-31-00-700-801. NO FAULTS NOTED.  ACFT OK FOR SERVICE. ALSO A PERFORMED CIRCUIT BREAKER RESET AND NO FAULTS NOTED IAW AMM 20-60-01-860-801.
